# SDR DALA2020120203945

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 54,391 hours, 28,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ARMING LEVER HARD TO OPERATE LOCATIONS: 601.  ARMING LEVER SPRINGS BACK UP AFTER ARMING BECOMING DISARMED.  CORRECTIVE ACTION:  REMOVED L1 DOOR SLIDE AND DOOR LINER + INSULATION, PER A319 AMM 52-11-22-820-001-A, ESCAPE SLIDE HANDLE RIG IS GOOD, FOUND GIRT BAR TRAVEL TO BE OFF BY .100" REF STEP 3(E).  ADJUSTED L1 DOOR, PER A319 AMM 52-11-22-820-001-A.  SLIDE REMOVE + INSTALL ON AMDS CARD 2561-4003-LF.  REINSTALLED UPPER AND MIDDLE DOOR LINERS, PER A319 AMM 25-23-46.  PERFORMED AN OPERATIONAL TEST OF THE EMERGENCY LIGHTS, PER A319 AMM 33-51-00-710-001.  OPERATIONS CHECKED GOOD.
